Exponential stabilization of bilinear systems with open-loop unstablo dynamics

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The quadratic control (or its modification) can stabilize a homogeneous bilinear system asymptotically (or exponentially) if its open-loop dynamics are neutrally stable. When the open-loop dynamics are unstable, the quadratic control can only bring the system state to a bounded region around the origin. We propose a new nonlinear control which can drive the state of an open-loop unstable system to the origin exponentially. This control algorithm can be easily extended to time varying systems with slight modification.

Original languageEnglish
Pages (from-to)321-326
Number of pages6
JournalAsian Journal of Control
Issue number3
StatePublished - Sep 2002


  • Bilinear systems
  • Exponentially stable
  • Nonlinear control


Dive into the research topics of 'Exponential stabilization of bilinear systems with open-loop unstablo dynamics'. Together they form a unique fingerprint.

Cite this